Doctor insights on:
Is It Normal To Have Irregular Spotting While On The Depo Provera Shot
I got the second dose of the depo shot on June 8th 2015 and I was spotting still. After that I haven't seen my menstrual for A MONTH is that normal when your on the Depo Shot ??
3 days ago i had sex with my boyfriend and i am on the depo shot and i started spotting now i am bleeding is it normal since i have been on depo for 2?
I'm at the end of my first Depo shot. Is it normal to have heavier spotting than I did towards the beginning of it?
I just started my Depo shot a month & a half or so ago & I started spotting just a little over two weeks ago. It still hasn't stopped. Is this normal?
Yes: The most frequently reported side effects of Depo Provera are: weight gain, spotting and irregular or heavy menstrual periods, decreased sex drive, depression, headache, nervousness and anemia (low blood count). There is no antidote that reverses the effects of Depo-Provera. You will have to wait until the effects of the drug wears off. ...Read more
I'm having some light pink spotting on the Depo-Provera shot, I know it's common, but I'm on my 3rd shot, is the color "pink" normal? What does it mean?
Depo bleeding: Bleeding on depoprovera is highly variable. There is no normal time for your period on this birth control method. Most have no periods. Some have irregular bleeding. Irregular bleeding can be annoying but it does not mean that the method is not working. This side effect is very typical of Progesterone only birth control methods. ...Read more
I started the depo shot 2 months ago ,I started seeing spotting of blood but it's never been enough to fill up or wear a pad just when I pee. Is this normal ? I'm beginning to become scared .
Not Uncommon: Having no period or having slight spotting with DepoProvera between injections is not unusual. By your explanation I assume the blood is vaginal and no concern of urinary tract blood that might possibly indicate a urinary tract infection or some other problem. ...Read moreSee 2 more doctor answers
I've been spotting since I received my last Depo-Provera shot almost 3 months ago.I've been on the shot for almost three years..is this normal?
Common side effect: One of the most common side effects we see from Depo injections is irregular periods, which can range from varying cycle lengths, to very heavy or very light periods, random spotting, or no bleeding at all. Depo is an effective contraceptive but there is still a chance for pregnancy. I would rule that out. Also, with your long term use, be aware your bone mineral density can decrease drastically. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Is it normal to get pregnant while on the depo-provera shot?
- Is spotting normal while on the depo-provera shot?
- After having a shot is it normal to have a knot under the injection site
- Ask a doctor a question free online
- Is it normal to have any bruising color around a ringworm spot on the arm?
- Is it normal to have a large bump on the site of the allergy injection?
- Is it normal to have spot like spots on the penis?
- Is it normal to have zits on the butt did i get them from partner?
- Talk to a gynecologist online for free